CSpace
Birkhoff minimax principle for minimal surfaces with a free boundary
Wang, GF
1999-05-01
Source PublicationMATHEMATISCHE ANNALEN
ISSN0025-5831
Volume314Issue:1Pages:89-107
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000080692600005
PublisherSPRINGER VERLAG
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/14655
Collection中国科学院数学与系统科学研究院
AffiliationAcad Sinica, Inst Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Wang, GF. Birkhoff minimax principle for minimal surfaces with a free boundary[J]. MATHEMATISCHE ANNALEN,1999,314(1):89-107.
APA Wang, GF.(1999).Birkhoff minimax principle for minimal surfaces with a free boundary.MATHEMATISCHE ANNALEN,314(1),89-107.
MLA Wang, GF."Birkhoff minimax principle for minimal surfaces with a free boundary".MATHEMATISCHE ANNALEN 314.1(1999):89-107.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, GF]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, GF]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, GF]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.